# SDR HALA2022032900123

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 32,842 hours, 5,187 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 UPON TURNING SEAT BELT SIGN ON DURING CRUZ & DESCENT SEAT BELT SIGNS ABOVE SEATS (PAX) DID NOT TURN ON. SIGNS IN EXITS TURN ON. CORRECTIVE ACTION: RESET CB'S ASSOCIATED WITH LIGHTS. OPS CHECK GOOD. (6766126)
